Perturbation analysis for the eigenproblem of periodic matrix pairs

Wen-Wei Lin*, Ji Guang Sun

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

This paper is devoted to perturbation analysis for the eigenproblem of periodic matrix pairs {(Aj,Ej)}Kj=1. We first study perturbation expansions of periodic deflating subspaces and eigenvalue pairs. Then, we derive explicit expressions of condition numbers, perturbation bounds and backward errors for eigenvalue pairs and periodic deflating subspaces.

Original languageEnglish
Pages (from-to)157-187
Number of pages31
JournalLinear Algebra and Its Applications
Volume337
Issue number1-3
DOIs
StatePublished - 1 Nov 2001

Keywords

  • Backward errors
  • Condition numbers
  • Periodic matrix pairs
  • Perturbation bounds

Fingerprint Dive into the research topics of 'Perturbation analysis for the eigenproblem of periodic matrix pairs'. Together they form a unique fingerprint.

Cite this